# SDR SCNA20240311148

- Difficulty date: January 23, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8
- Aircraft serial: 33021
- Aircraft time: 64,428 hours, 20,861 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED GUSSET ASSY AT STA 500I, STR 19R.  REMOVED GUSSET AT FCB, BS 5001, STR 19R, IAW SRM 51-40-02. 60240 01/24/2024  RECEIVED NEW GUSSET AND LOCATED AND DRILLED AT FCB, BS 5001, STR 19R P/N: 143A9481-5 IAW SRM 51-40-05 60240 01/24/2024 REQUEST OK TO INSTALL 60240 01/24/2024 INSP 3488 01/24/2024  INSTALLED NEW GUSSET AT FCB BS 5001. STR 19R IAW SRM 51-40-02 AND DWG: 143A7902, ID: 0171
